Research Repository

Adaptive fuzzy tracking control for a class of perturbed strict-feedback nonlinear time-delay systems

Wang, Min and Chen, Bing and Liu, Xiaoping and Shi, Peng (2008) Adaptive fuzzy tracking control for a class of perturbed strict-feedback nonlinear time-delay systems. Fuzzy Sets and Systems, 159 (8). pp. 949-967. ISSN 0165-0114

Full text for this resource is not available from the Research Repository.

Abstract

This paper is concerned with the problem of adaptive fuzzy output tracking for a class of perturbed strict-feedback nonlinear systems with time delays and unknown virtual control coefficients. Fuzzy logic systems in Mamdani type are used to approximate the unknown nonlinear functions, then the adaptive fuzzy tracking controller is designed by using the backstepping technique and Lyapunov–Krasovskii functionals. The proposed adaptive fuzzy controller guarantees that all the signals in the closed-loop system are bounded and the system output eventually converges to a small neighborhood of the desired reference signal. An advantage of the proposed control scheme lies in that the number of the online adaptive parameters is not more than the order of the original system. Finally, two examples are used to demonstrate the effectiveness of our results proposed in this paper.

Item Type: Article
Uncontrolled Keywords: ResPubID18745, nonlinear time-delay systems, fuzzy control, adaptive control, backstepping
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 26 Apr 2012 06:52
Last Modified: 19 Mar 2015 05:53
URI: http://vuir.vu.edu.au/id/eprint/4029
DOI: 10.1016/j.fss.2007.12.022
ePrint Statistics: View download statistics for this item
Citations in Scopus: 77 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar